First time posted (although I have posted separately under Impulsive Behaviour). My husband has had PD for 3 years. Currently taking Sinemet. To cut a long story short, last Thursday I received an email from him, saying he was leaving me for another woman, an old flame he went out with in his teens 40 years ago. They met again recently at his Mother's Funeral. My question, is this a drug induced behaviour problem? We were very happy I thought. Should I tell his neurologist? His appointment is coming up in August. He was last seen in Sept 15 even though the Neuro wanted a 6 month appointment so we have had to wait nearly a year. We have no PD nurse. There is no-one to turn to. I am desperate.
I am so sorry. How sad for you. Couple relationships are complicated. I think it`s unlikely just to be the pills or the c ondition. Is it worth having some relationship therapy? Additionally it seems that he`s been rather neglected medically.
I would think he certainly needs a once over before you do anything else. Do you have children? You do need some support.
Hi Lady Sailor,
I'm really sorry to hear this. Please do remember that you're not alone, and there are people who can help with support. You can reach our Helpline team on 0808 800 0303, one of our advisors will be happy to talk things through with you.
Hi Lady Sailor
This must come as such a shock for you, i am so sorry!
Some medications for PD can trigger high levels of sexual behaviour but to leave your marriage is a little extreme and i am sure can't be blamed on the meds. Having said that, i do think that when someone has been told that they have a life changing condition it can take you down the road of selfish fulfilment .( I have PD so i am going to do what i want because i deserve it, I have enough to contend with) kind of thing. The diagnosis could have given your husband a bravery boost.
Relationships are so complex so no one on here can understand completely, If it were me then i would concentrate on myself and find someone to talk to in person about coping with what has just happened and where to go from here. Stay strong and good luck